# SDR IPXA3178093

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41806124
- Part serial: 0241105
- Condition: Inoperative
- Location: Eng Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 ENGINE OIL PRESSURE WAS LOST.  DIDN'T APPEAR TO GO TO ZERO, BUT WENT DOWN TO 8 PSI. SHUTDOWN NR 2 ENGINE IN FLIGHT.  TROUBLESHOT IAW TSM 79-00-40.  R & R OIL PRESSURE TRANSMITTER. IAW AMM 79-33-11-401. OPS CHECKED NORMAL ON GROUND.
